# SDR SIMA202005121004

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,095 hours, 34,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKE WIRE NEAR EMERGENCY FLOOR LIGHT ASSEMBLY P/N 6636-7-C/A-REMOVED AND REPLACED EMERGENCY FLOOR LIGHT ASSEMBLY P/N 6636-7 IAW EMB-145 AMM 33-50-08 OPERATIONAL CHECK GOOD
